MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Inability to Auto-Fill (1044); Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2025
Type of Reportable Event Death
Event or Problem Description
During the initial attempt to use the iabp catheter, the device could not be advanced and positioned as intended.The air-fill function did not perform as expected.The user confirmed that no excessive force was applied during insertion.Upon further evaluation, the iabp balloon was found to be ruptured, with blood observed within the balloon lumen.The patient was in critical condition, required resuscitative measures, and subsequently expired.
 
Additional Manufacturer Narrative
(b)(6) a supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields b4 d9 g3 g6 h2 h3 h6 type of investigation findings investigation conclusions h11.Corrected field h6 medical device problem code.Since the product was not received for evaluation so unable to evaluate the root cause of failure iab leak the iabp balloon was found to have ruptured with blood inside.An intra aortic balloon iab leak is the loss of integrity in the balloon membrane or its connections allowing blood or gas to enter or escape.Iab leaks can result in the following.1 user not following instructions per ifu mishandling misuse of device.2 membrane folding resistance.3 patient related factors such as plaque abrasion.4 off label use.
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24425473
Report Number2248146-2026-0000719
Device Sequence Number16094425
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000429690(17)271107(11)241107
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000429690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP.
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexMale
Patient Weight46 KG